Research Repository

Items where Author is "Mendel, JM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Mendel, JM and Hagras, H and Bustince, H and Herrera, F (2016) 'Comments on: Interval Type-2 Fuzzy Sets are generalization of Interval-Valued Fuzzy Sets: Towards a Wider view on their relationship.' IEEE Transactions on Fuzzy Systems, 24 (1). pp. 249-250. ISSN 1063-6706

This list was generated on Mon Aug 15 19:35:10 2022 BST.